The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 35, Number 1 (1964), 380-388.
On the Traffic-light Queue
A formal solution for the stationary distribution of queue-length at a fixed-cycle traffic light is found for a fairly general distribution of arrivals and for a single stream of vehicles which either all turn left or else all go straight on or turn right. (We assume that the vehicles are driving on the right of the road.) Some inequalities are derived for the expected queue-length and for the expected delay per vehicle.
Ann. Math. Statist., Volume 35, Number 1 (1964), 380-388.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Darroch, J. N. On the Traffic-light Queue. Ann. Math. Statist. 35 (1964), no. 1, 380--388. doi:10.1214/aoms/1177703761. https://projecteuclid.org/euclid.aoms/1177703761